Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 38, NWS Eureka, CA

March 19, 2025

NWS Eureka, CA issued this small craft advisory at Mar 19, 2025, 4:55 PM PDT. It took effect at Mar 19, 2025, 5:00 PM PDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2025, 4:55 PM PDT (23:55 UTC)
In effect from
Mar 19, 2025, 5:00 PM PDT
Expired
Mar 21, 2025, 9:00 PM PDT
In force
52 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

555 
WHUS76 KEKA 192355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
455 PM PDT Wed Mar 19 2025

PZZ450-470-200800-
/O.EXP.KEKA.GL.W.0016.000000T0000Z-250320T0000Z/
/O.NEW.KEKA.SC.Y.0038.250320T0000Z-250321T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
455 PM PDT Wed Mar 19 2025

...GALE WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM PDT THIS AFTERNOON UNTIL
3 PM PDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-200800-
/O.EXP.KEKA.GL.W.0016.000000T0000Z-250320T0000Z/
/O.NEW.KEKA.SC.Y.0038.250320T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
455 PM PDT Wed Mar 19 2025

...GALE WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5PM PDT THIS AFTERNOON 
UNTIL 9 PM PDT THURSDAY...

* WHAT...Seas 7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
870 
WHUS76 KEKA 200315
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
815 PM PDT Wed Mar 19 2025

PZZ450-470-201115-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
815 PM PDT Wed Mar 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-201115-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
815 PM PDT Wed Mar 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WHAT...Seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
809 
WHUS76 KEKA 201059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
359 AM PDT Thu Mar 20 2025

PZZ450-470-201900-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
359 AM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-201900-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
359 AM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
415 
WHUS76 KEKA 201536
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
836 AM PDT Thu Mar 20 2025

PZZ450-470-202345-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
836 AM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-202345-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
836 AM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
189 
WHUS76 KEKA 202141
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
241 PM PDT Thu Mar 20 2025

PZZ450-470-210545-
/O.EXT.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
241 PM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-210400-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
241 PM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
159 
WHUS76 KEKA 210317
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
817 PM PDT Thu Mar 20 2025

PZZ450-470-211130-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
817 PM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-210430-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
817 PM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
613 
WHUS76 KEKA 210345
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
845 PM PDT Thu Mar 20 2025

PZZ455-475-210445-
/O.EXP.KEKA.SC.Y.0038.000000T0000Z-250321T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
845 PM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...


$$

PZZ450-470-211145-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
845 PM PDT Thu Mar 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
872 
WHUS76 KEKA 210922
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
222 AM PDT Fri Mar 21 2025

PZZ450-470-211730-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
222 AM PDT Fri Mar 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
391 
WHUS76 KEKA 211550
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
850 AM PDT Fri Mar 21 2025

PZZ455-475-220000-
/O.EXA.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
850 AM PDT Fri Mar 21 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...Southwest winds 5 to 15 kt and seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-470-220000-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
850 AM PDT Fri Mar 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
674 
WHUS76 KEKA 212141
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
241 PM PDT Fri Mar 21 2025

PZZ450-455-470-475-220400-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
241 PM PDT Fri Mar 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Cape 
  Mendocino to Pt Arena out 10 nm, Pt St George to Cape 
  Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 
  nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
068 
WHUS76 KEKA 220346
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
846 PM PDT Fri Mar 21 2025

PZZ450-455-470-475-220500-
/O.EXP.KEKA.SC.Y.0038.000000T0000Z-250322T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
846 PM PDT Fri Mar 21 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 3:19 PM PDT, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 19, 3:19 PM PDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
319 PM PDT Wed Mar 19 2025

.SYNOPSIS...Frontal system bringing moderate to heavy rain,
mountain snow and strong southerly winds this afternoon through
this evening. Periods of rain expected Thursday through Saturday,
mostly for Del Norte and Humboldt Counties. Dry weather and
warming trend is expected late in the weekend and early next
week, with above normal temperatures across the interior.

&&

.DISCUSSION...A strong cold front approaching the area this
afternoon. Southerly winds have been increasing along the coast
ahead of the frontal boundary. Conditions are expected to quickly
worsen with the low level jet alongside the frontal boundary
moving into the region. Peak gusts from 45 to 55 mph are anticipated
for the coastal headland and exposed ridges in Del Norte and
Humboldt counties this afternoon. A Wind Advisory remain in effect
through late afternoon. A well- mixed boundary layer near or
along the surface front will allow higher momentum air to mix down
to the surface. Gusts up to 40 mph is expected for lowest
elevations in Northern Humboldt Coast, including the Humboldt Bay.

Doppler radar reflectivity depicts moderate to locally strong
returns moving over the coastal waters. The stronger showers are
producing isolated thunderstorms, with several lighting strikes
detected. This front will be progressive, limiting the duration
of the heaviest precipitation. The bulk of the precipitation will
arrive during the next hour or so, bringing a short period of
heavy to locally heavy rain. Max rain rates from 0.15-0.35 in/hr
is expected, with the heaviest rain rates focused over the SW
windward facing terrain. Precipitation will become showery in the
wake of the front. Isolated thunderstorm are possible near shore.

CAMs are showing rain and snow arriving between 4-5PM to Trinity
County and tapering off quickly in the wake of the front this
evening. As result, adjusted Winter Weather Advisory expiration timing
to 5 AM instead of 2 PM on Thursday with faster departing of
heavy snowfall in the Trinity mountains. Although, the advisory
may also need to be adjusted to end sooner with precip in NE
Trinty winding down quickly by this evening. 4 to 5 inches of
snow are expected above 4000 feet, including highway 3 at Scott
Mtn Pass. South Fork Mtn will get some snow, however probability
for 2" or more falls off to 25%. Confidence remains low there will
be major disruptions to travel over the mountain passes and for
now will not make any other adjustments to the winter weather
advisory above 4000 feet. Snow levels about 4000 feet, lowering
to 2500-3000 feet tonight.

Additional frontal systems in zonal flow are forecast to move
over the top of a broad ridge offshore Thu-Fri. GEFS and ECMWF
ensemble member IVT forecast indicate means just under 250kg/ms
with higher IVT spikes just north of the CA/OR border. Steady
light to moderate rain and periodically windy conditions are
expected for Del Norte County Thu-Sat. 1-2 inches of rainfall
spread out over multiple days is expected.

Zonal flow will begin to amplify over the weekend as a 500mb trough
digs outside 140W and anomalous 500mb heights build over the area.
Some light precip may linger along coastal areas into Sunday as
airmass warming intensifies and a marine layer develops. Above
normal temperatures are probable for the interior with highs in
the 70s to lower 80s into early next week. There still may be low
clouds and fog in the valleys each and every night into early next
week. We are looking at a threat for sneaker waves arriving over
the weekend too. Another long period swell train will follow on
Monday and may also pose a sneaker wave risk. CPC outlook indicates
increasing chances for more wet and unsettled weather mid to late
next week, so get out and enjoy the spring weather but watch out
for sneaker waves if headed to the beaches. ZVS/DB

&&

.AVIATION...A somewhat potent, well-defined cold frontal
continued to onward move toward the California Coast this
afternoon. Preceding the front, revved-up, strong gusty SE-S winds
are being caused by a really tight pressure gradient. Winds have
been the most significant aviation concern at the coastal air
terminals so far today. Strong "above ground" winds (about 925 mb)
have also produced potential LLWS at CEC and ACV particularly.
Except for pockets of morning valley IFR fog (at UKI), VFR clouds
have prevailed into early afternoon. However, Cig/Vis conditions
will progressively lower as the front approaches: mostly MVFR but
maybe some embedded IFR conditions by late afternoon in heavier
downpours. Post frontal convection will be mostly in the form of
showers, but an evening thunderstorm is also possible at the
coast. /TA

&&

.MARINE...A well defined front is currently quickly crossing the
waters, generating southerly gale force gusts up to 40 kts. Winds
will rapidly decrease and shift westerly by 5 PM with gusts dropping
below 20 kts. Winds have been so short lived that short period seas
have barely had time to build even to 6 feet. Despite calmer winds
persisting overnight, however, a mid period, westerly swell will
build in up to 12 feet early Thursday morning, maintaining a steep
sea state into early Friday. The swell will slowly decay through the
weekend and will generally dominate the sea state alongside onl.y
gentle northerly winds. /JHW

&&

.BEACH HAZARDS...Short period seas will decrease late in the week
leaving a persistent mid period swell around 10 feet at 7 second to
dominate the sea state. As the swell begins to decay, the sneaker
wave risk will increase, peaking this weekend. Though the overall
risk is moderate (beach run up will only be up to around 15 feet)
more people will likely be at the beach with unseasonably warm
weather. Take extra precautions this weekend if going to the beach
as waves may suddenly jump up the beach even when the seas appear
mostly calm. Never turn your back on the ocean! /JHW

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory until 6 PM PDT this evening for CAZ101>106.

     Winter Weather Advisory until 5 AM PDT Thursday for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 5 PM PDT this afternoon for PZZ450-455-
     470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

In the hours before

Special weather statement, Mar 19, 4:06 PM PDT, 49 minutes before
Special Weather Statement
National Weather Service Eureka CA
406 PM PDT Wed Mar 19 2025

CAZ103-104-192315-
Southwestern Humboldt CA-Northern Humboldt Coast CA-
406 PM PDT Wed Mar 19 2025

...A SHOWER WILL IMPACT WEST CENTRAL HUMBOLDT COUNTY UNTIL 415 PM
PDT...

At 406 PM PDT, Doppler radar was tracking a shower 11 miles
northwest of Petrolia, or 21 miles northwest of Honeydew, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Capetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4044 12441 4047 12439 4049 12438 4050 12438
      4050 12439 4051 12439 4052 12438 4053 12438
      4057 12434 4047 12424 4040 12439 4041 12439
      4042 12440 4043 12440
TIME...MOT...LOC 2305Z 224DEG 25KT 4045 12441

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JJW

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 4:06 PM PDTSpecial Weather StatementEKAHumboldt9 min

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.